# SDR TWAA9714002

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47035
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 580291322
- Condition: Worn
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 218 - DURING DESCENT, THE LEFT THROTTLE STUCK GOING THROUGH 33,000, IT BROKE FREE DESCENDING THROUGH 28,000 AND OPERATED NORMALLY THE REMAINDER OF THE FLIGHT.  REPLACED THE THROTTLE PUSH PULL CABLE.  (M)
